Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 982321, 10 pages
http://dx.doi.org/10.1155/2012/982321
Research Article

On Generalized Bazilevic Functions Related with Conic Regions

Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 12 March 2012; Accepted 18 March 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Khalida Inayat Noor and Kamran Yousaf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida Inayat Noor and Kamran Yousaf, “On Generalized Bazilevic Functions Related with Conic Regions,” Journal of Applied Mathematics, vol. 2012, Article ID 982321, 10 pages, 2012. https://doi.org/10.1155/2012/982321.